MathSciNet Relay Station
MathSciNet bibliographic data
MR458381 (56 #16584) 54F20
Hagopian, Charles L. A characterization of solenoids. Pacific J. Math. 68 (1977), no. 2, 425–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement